A general asymptotic scheme for the analysis of partition statistics (bibtex)
by Peter J. Grabner, Arnold Knopfmacher, Stephan G. Wagner
Reference:
Peter J. Grabner, Arnold Knopfmacher, Stephan G. Wagner, A general asymptotic scheme for the analysis of partition statistics, Combin. Probab. Comput., 23(6), 1057-1086, (2014).
Bibtex Entry:
@Article{grabner-knopfmacher-wagner-14,
  Title    = {A general asymptotic scheme for the analysis of partition statistics},
  Author   = {Peter J. Grabner and Arnold Knopfmacher and Stephan G. Wagner},
  Journal  = {Combin. Probab. Comput.},
  Year     = {2014},
  Number   = {6},
  Pages    = {1057-1086},
  Volume   = {23},
  Doi      = {10.1017/S0963548314000418},
  Mrnumber = {3265838},
  xxUrl      = {http://www.math.tugraz.at/~grabner/Publications/PartitionStatistics.pdf},
}